# SDR GTIA0200448

- Difficulty date: April 13, 2002
- Submitted: June 22, 2002
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 2210 · Autopilot System
- Part: Bracket
- Condition: Corroded
- Location: Yaw Damper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - YAW DAMPER ACTUATOR ATTACHED BRACKET CORRODED.  REMOVED RUDDER YAW DAMPER ACTUATOR MOUNT BRACKET.  INSTALLED NEW YAW DAMPER ACTUATOR MOUNT BRACKET.  (M)
